RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2015, Volume 55, Number 12, Pages 2049–2054 (Mi zvmmf10314)  

Asymptotic periodic solution of the Cauchy problem for the Langmuir lattice

M. G. Makhmudovaa, A. Kh. Khanmamedovba

a Baku State University, ul. Z. Khalilova 23, Baku, AZ1148, Azerbaijan
b Institute of Mathematics and Mechanics of National Academy of Sciences of Azerbaijan, ul. B. Vahabzade 9, Baku, AZ1141, Azerbaijan

Abstract: The Cauchy problem for the Langmuir lattice with the initial condition in the form of the sum of a periodic and a rapidly decreasing sequences is studied by the method of inverse scattering problem. A method for constructing a periodic solution of the Langmuir lattice from a known periodic solution is proposed. The existence of an asymptotically periodic solution is proven.

Key words: Langmuir lattice, Cauchy problem, asymptotic periodic solution, theory of existence of solution.

DOI: https://doi.org/10.7868/S004446691512008X

Full text: PDF file (322 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2015, 55:12, 2008–2013

Bibliographic databases:

UDC: 519.642.8
Received: 18.03.2014

Citation: M. G. Makhmudova, A. Kh. Khanmamedov, “Asymptotic periodic solution of the Cauchy problem for the Langmuir lattice”, Zh. Vychisl. Mat. Mat. Fiz., 55:12 (2015), 2049–2054; Comput. Math. Math. Phys., 55:12 (2015), 2008–2013

Citation in format AMSBIB
\Bibitem{MakKha15}
\by M.~G.~Makhmudova, A.~Kh.~Khanmamedov
\paper Asymptotic periodic solution of the Cauchy problem for the Langmuir lattice
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2015
\vol 55
\issue 12
\pages 2049--2054
\mathnet{http://mi.mathnet.ru/zvmmf10314}
\crossref{https://doi.org/10.7868/S004446691512008X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3432190}
\elib{http://elibrary.ru/item.asp?id=24730763}
\transl
\jour Comput. Math. Math. Phys.
\yr 2015
\vol 55
\issue 12
\pages 2008--2013
\crossref{https://doi.org/10.1134/S0965542515120088}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000366101000008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84948976037}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10314
  • http://mi.mathnet.ru/eng/zvmmf/v55/i12/p2049

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:105
    Full text:10
    References:64
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019